# SDR ASAA2019081203365

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 26,983 hours, 8,817 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003446
- Condition: Failed
- Location: Left
- Part time: 82 hours, 24 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PRE FLIGHT AND TAXI OUT L FMC FAILED AND RETURNED. AFTER 6 HOURS IN FLIGHT L FMC FAILED AGAIN. GROUNDED - YES. REMOVED AND REPLACED LEFT HAND FMC IAW B737-900 AMM 34-61-02/401, GROUND FUNCTIONAL TEST FOR THIS ETOPS SIGNIFICANT SYSTEM IS GOOD IAW FMCS PERFORMANCE FACTORS - ADJUSTMENT - AMM TASK 34-61-00-800-801 AND FLIGHT MANAGEMENT COMPUTER SYSTEM - OPERATIONAL TEST IAW AMM 34-61-00-710-801. ALSO CROSS LOADED ALL REQUIRED SOFTWARE IAW AMM 34-61-00/201 - REFERENCING B737-900 IPC 34-61-02-02B, 34-61-02-11, AND 34-61-02-99.
